MathSciNet Relay Station
MathSciNet bibliographic data
MR726325 (85d:52007) 52A40 (53A04)
Gage, Michael E. An isoperimetric inequality with applications to curve shortening. Duke Math. J. 50 (1983), no. 4, 1225–1229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement